Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Maximal functions on Chébli–Trimèche hypergroups

Bloom, W.R. and Xu, Z. (2000) Maximal functions on Chébli–Trimèche hypergroups. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 3 (3). pp. 403-434.

Link to Published Version:
*Subscription may be required


In this paper we study certain maximal functions for a class of Chébli–Trimèche hypergroups. Versions of the standard maximal theorems for these maximal functions are established and some applications are given.

Item Type: Journal Article
Murdoch Affiliation(s): School of Mathematical and Physical Sciences
Publisher: World Scientific Publishing Co.
Item Control Page Item Control Page